一般社団法人日本呼吸器学会 公式サイト
日本呼吸器学会英文誌 Respiratory Investigation
日本呼吸器学会誌 増刊号 学術講演会プログラム 抄録集

Abstract

Full Text of PDF Full Text of PDF (390k)
Article in Japanese

Case Report

A case of suspected drug-induced lung disease caused by encorafenib and binimetinib

Nozomi Goto*  Atsushi Iijima  Satoshi Mikami  Kimihiko Nagasaki  Tomoaki Ota  Naoya Ozawa 

Department of Respiratory Medicine, Chutoen General Medical Center
*Present address: Department of Respiratory Medicine, Japanese Red Cross Nagoya Daiichi Hospital

ABSTRACT

A 73-year-old man was administered combination therapy with encorafenib/binimetinib (BRAF/MEK inhibitors) beginning in April 20XX. Two months later, owing to medication-induced nausea, he discontinued this medication for one month. He developed cough and dyspnea one week after he resumed medication intake, and chest computed tomography revealed ground-glass opacities in both lungs. Administration of steroid pulse therapy and mechanical ventilation resulted in improved symptoms and imaging findings, and we diagnosed the patient with drug-induced (encorafenib/binimetinib combination) lung disease. To our knowledge, this is a rare report of drug-induced lung disease secondary to encorafenib/binimetinib administration.

KEYWORDS

Encorafenib  Binimetinib  Drug-induced lung disease 

Received 8 Sep 2020 / Accepted 16 Nov 2020

AJRS, 10(2): 144-148, 2021

Google Scholar